# SDR ASAA1057798

- Difficulty date: May 12, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 9,733 hours, 2,820 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START AFTER RECALL THE CONT CAB ZONE TEMP LIGHT CAME ON.  IT WENT OUT WITH MASTER CAUTION RESET.  GROUNDED YES. BITE OF BOTH ZONE TEMP CONTROLLERS SHOW FLT DECK CABIN SENSOR FAULT.  FOUND FILTER IN CONTROL CABIN CLOGGED.  CLEANED FILTER & GROUND OPS CHECK GOOD REF AMM 21 61 00 & FIM 21 62 TASK 842.  SEAMC ETOPS DESK DAVE NOTIFIED.
